# SDR SWAA2016110809484

- Difficulty date: November 4, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 60,597 hours, 47,182 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Suppressor
- Part number: 302550301
- Part serial: 0262
- Condition: Faulty
- Location: Rt Wing Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL TANK READING ZERO IN CRUISE,  FUEL QUANTITY ON NR 2 TANK RETURNED BELOW 10K FT WITHIN 300LBS OF NR 1. DIVERTED AND DECLARED AN EMERGENCY.   R & R THE NR 2 FUEL TANK ANALOG TRANSIENT SUPPRESSION DEVICE IAW AMM.
